Alert archive / Georgia / Flash Flood Warnings in 2022

Flash Flood Warning 12, NWS Atlanta, GA

July 5, 20224 counties in Georgia

NWS Atlanta, GA issued this flash flood warning at Jul 5, 2022, 12:45 AM EDT for 4 counties in Georgia. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2022, 12:45 AM EDT (04:45 UTC)
Expired
Jul 5, 2022, 4:02 AM EDT
In force
3 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Clayton County, GA, DeKalb County, GA, Fayette County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 33 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.8 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1376 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

152 
WGUS52 KFFC 050445
FFWFFC
GAC063-089-113-121-051045-
/O.NEW.KFFC.FF.W.0012.220705T0445Z-220705T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1245 AM EDT Tue Jul 5 2022

The National Weather Service in Peachtree City has issued a

* Flash Flood Warning for...
  Clayton County in north central Georgia...
  Southwestern DeKalb County in north central Georgia...
  Northern Fayette County in north central Georgia...
  South Central Fulton County in north central Georgia...

* Until 645 AM EDT.

* At 1245 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 0.5 to 1 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Atlanta, Decatur, Fayetteville, Jonesboro, East Point, 
  Stockbridge, Union City, Forest Park, Riverdale, College Park, 
  Fairburn, Tyrone, Morrow, Hapeville, Palmetto, Lake City, 
  Hartsfield-Jackson Airport, Grant Park-Zoo Atlanta, Candler-Mcafee 
  and Druid Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3352 8464 3364 8458 3377 8439 3378 8435
      3378 8432 3369 8427 3365 8428 3364 8428
      3355 8429 3349 8429 3344 8439

FLASH FLOOD...RADAR INDICATED

$$
2 follow-up statements
723 
WGUS72 KFFC 050654
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
254 AM EDT Tue Jul 5 2022

GAC089-050704-
/O.CAN.KFFC.FF.W.0012.000000T0000Z-220705T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DeKalb GA-
254 AM EDT Tue Jul 5 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHWESTERN DEKALB COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3352 8464 3364 8458 3366 8444 3366 8435
      3365 8435 3365 8428 3364 8428 3355 8429
      3349 8429 3344 8439

$$

GAC063-113-121-051045-
/O.CON.KFFC.FF.W.0012.000000T0000Z-220705T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-Fayette GA-Fulton GA-
254 AM EDT Tue Jul 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT THIS 
MORNING FOR CLAYTON, NORTHERN FAYETTE AND SOUTH CENTRAL FULTON 
COUNTIES...

At 254 AM EDT, Doppler radar indicated thunderstorms produced heavy 
rain across the warned area. Between 2 and 3 inches of rain have 
fallen. Rapid rises in creeks, streams, and other drainage basins 
remain possible as water moves downstream.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams.

Some locations that will experience flash flooding include...
  Atlanta, Fayetteville, Jonesboro, East Point, Stockbridge, Union 
  City, Forest Park, Riverdale, College Park, Fairburn, Tyrone, 
  Morrow, Hapeville, Palmetto, Lake City, Hartsfield-Jackson 
  Airport, Irondale, Conley, Fort Gillem and Sandy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3352 8464 3364 8458 3366 8444 3366 8435
      3365 8435 3365 8428 3364 8428 3355 8429
      3349 8429 3344 8439

FLASH FLOOD...RADAR INDICATED

$$
598 
WGUS72 KFFC 050802
FFSFFC

Flash Flood Statement
National Weather Service Peachtree City GA
402 AM EDT Tue Jul 5 2022

GAC063-113-121-050812-
/O.CAN.KFFC.FF.W.0012.000000T0000Z-220705T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Clayton GA-Fayette GA-Fulton GA-
402 AM EDT Tue Jul 5 2022

...FLASH FLOOD WARNING IS CANCELLED FOR CLAYTON, NORTHERN FAYETTE 
AND SOUTH CENTRAL FULTON COUNTIES...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 3352 8464 3364 8458 3366 8444 3366 8435
      3365 8435 3365 8428 3364 8428 3355 8429
      3349 8429 3344 8439

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 10:42 PM EDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jul 4, 10:42 PM EDT, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1042 PM EDT Mon Jul 4 2022

.UPDATE...

Several persistent mainly outflow driven convective clusters of
what has been mainly strong intensities worthy of Special Weather
Statements have for the most part been near the Atlanta metro area
and near and west of the Macon area. The Atlanta development has
been able to take advantage of the 2+ inch PWAT airmass and has
warranted a Flash Flood Warning. Do think that overall coverage
should wane in the next few hours. Will likely add some patchy fog
mention for the overnight/Tuesday morning time in another update
soon given the antecedent low level moisture from the evening
precip. Previous discussion follows...

00z Aviation update below.

Baker

&&

.PREV DISCUSSION... /Issued 302 PM EDT Mon Jul 4 2022/

..Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Tuesday Night/...

Overall, the short term forecast remains consistent with the
previous forecast on this Independence Day.

Upper level ridge of high pressure remains anchored over the region
with broad upper level troughing over southeastern Canada and New
England. Ample moisture will be in place throughout much of the
column of the atmosphere through tomorrow with dewpoint temps
approaching the mid 70s in some spots. PW values will be 1.80-2.13
inches across the area, with the better axis of moisture across
southcentral GA today and then western GA tomorrow. Both
afternoons/evenings aided by influence from weak disturbances
rounding the eastern edge of the ridge and differential heating
chance PoPs continue to look possible. The question remains, will
there be too much mid to upper level drying/warming that the PoPs in
todays forecast is too generous? Short terms models suggest that
drying will be greater than earlier anticipated, but CAMs continue
to show isolated to scattered coverage this afternoon with the best
coverage around 00Z. Given the deep plume of moisture through much
of the atmosphere, heating and triggering from the aforementioned
upper level disturbances the thinking is that our summer time
pattern will continue today and overcome the "drying" issues, but
coverage could be more isolated in nature than we have seen the
past few days. With very little steering flow aloft storms will be
capable of producing heavy rain and localized flooding. In
addition with continuing moist conditions and light winds
overnight, patchy fog will once again be possible early Tuesday
morning.

The pattern will shift somewhat tomorrow as the high pressure aloft
begins a westward expansion. This will allow the moisture flow to
remain over the CWA with some drying throughout the column. That
said, plenty of moisture will remain for scattered showers and
thunderstorms with precipitable water values slight lower between
1.72 to 2.00 inches. Rain showers and thunderstorms will quickly
taper off after sunset tomorrow.

28

&&

.LONG TERM /Wednesday through Monday/...

No significant weather impacts or forecast concerns expected in the
long term period. Active diurnal convection with slightly above
normal max T and much above normal min T will continue through at
least Saturday with some cooling and possibly some decrease in
convection Sunday and Monday.

Fairly stagnant pattern to remain in place through Saturday when
upper ridge centered the southeast and mid-south slips west and
westerlies on southern periphery of large eastern Canada/NEUS upper
trough digs south into Georgia. Weak cold front associated with base
of trough also forecast to drop into the region with the potential
to lower temps and moisture by next Monday if it makes enough
progress south. New 12Z EC now almost identical to 12Z GFS in
slowing progression of front so don't get your hopes up. Should at
least be able to shave a few degrees of max temps Sun/Mon just
based on lower 1000-850mb thicknesses.

Little if any tropical activity forecast over the Atlantic basin
next 7 days. We're ok with that, but if drought conditions get worse
this summer we might change our tune.

SNELSON

&&

.AVIATION...
00Z Update...
Some initial lingering TSRA for some sites north of KATL and
diminishing near KMCN so could have some reduced vsbys for next
hour or two accordingly, then many of the sites could have some
patchy fog and further reduced vsbys for tonight/Tuesday morning
given precipitation this evening. Some possible low end MVFR or
IFR cigs could occur Tuesday morning as well so will maintain BKN
1 kft by 09z and may need to go lower than 5SM for vsbys in future
updates. For winds, northern sites look to have initially east
near 4-7 kts then possibly light SE for most sites overnight into
the morning. Most sites look to have SW winds during the day
Tuesday 4-6 kts but could have some variability. Enough chance
again Tuesday afternoon to have VCSH at 17z then prob30 for TSRA
and VRB gusts with some reduced vsbys for 18-00z.

//ATL Confidence...00Z Update...
Medium on morning fog/reduced vsby potential.
Medium on wind direction overnight and Tuesday.
High on all else.

Baker

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  92  74  94 /  50  40  30  40
Atlanta         73  91  75  91 /  60  60  30  40
Blairsville     69  85  68  87 /  30  60  30  60
Cartersville    72  93  73  93 /  60  50  30  50
Columbus        74  93  75  94 /  40  60  30  40
Gainesville     72  90  73  91 /  50  50  30  50
Macon           73  94  74  96 /  80  50  20  40
Rome            73  92  75  94 /  30  50  30  50
Peachtree City  72  92  73  92 /  60  60  20  40
Vidalia         73  94  75  94 /  50  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28/Baker
LONG TERM....SNELSON
AVIATION...Baker
Hazardous weather outlook, Jul 4, 10:59 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
1059 PM EDT Mon Jul 4 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-050845-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1059 PM EDT Mon Jul 4 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

The probability for widespread hazardous weather is low.

Showers and isolated thunderstorms will continue to diminish
overnight. Patchy fog can be expected with some locations seeing
visibilities less than 1/4 mile through sunrise Tuesday morning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered thunderstorms will be possible each afternoon and
evening. A few storms could become strong with gusty winds,
locally heavy rainfall, and frequent lightning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 4, 10:26 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1026 PM EDT MON JUL 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 PM     FLASH FLOOD      2 NNE PIEDMONT PARK     33.81N  84.37W
07/04/2022                   FULTON             GA   EMERGENCY MNGR

            CAR STALLED AT PIEDMONT RD AND I-85

&&

EVENT NUMBER FFC2200771

KAL
Local storm report, Jul 4, 10:30 PM EDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1030 PM EDT MON JUL 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0929 PM     FLASH FLOOD      1 SW LA VISTA           33.81N  84.35W
07/04/2022                   FULTON             GA   EMERGENCY MNGR

            CAR STALLED ON LENOX RD NEAR ROBIN LN NE

&&

EVENT NUMBER FFC2200772

KAL
Local storm report, Jul 4, 10:33 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1033 PM EDT MON JUL 04 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     FLASH FLOOD      1 WNW LA VISTA          33.82N  84.35W
07/04/2022                   FULTON             GA   EMERGENCY MNGR

            3 VEHICLES STALLED AT LENOX RD AND CHESHIRE BRIDGE

&&

EVENT NUMBER FFC2200773

KAL
Special weather statement, Jul 4, 11:38 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1138 PM EDT Mon Jul 4 2022

GAZ055-057-050415-
Clayton GA-Henry GA-
1138 PM EDT Mon Jul 4 2022

...A strong thunderstorm will impact portions of northwestern Henry
and central Clayton Counties through 1215 AM EDT...

At 1138 PM EDT, a strong thunderstorm was over Lake Spivey, or near
Jonesboro, moving west at 5 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Jonesboro, Stockbridge, Forest Park, Morrow, Lake City, Lake Spivey,
Fort Gillem, Rex, Eagles Landing, Irondale and Bonanza.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3356 8438 3363 8432 3355 8418 3345 8423
      3348 8439 3349 8440
TIME...MOT...LOC 0338Z 106DEG 6KT 3352 8426

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 4, 11:39 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1139 PM EDT Mon Jul 4 2022

GAZ012-020-050415-
Gordon GA-Bartow GA-
1139 PM EDT Mon Jul 4 2022

...A strong thunderstorm will impact portions of southeastern Gordon
and northeastern Bartow Counties through 1215 AM EDT...

At 1139 PM EDT, a strong thunderstorm was over Funkhouser, or 14
miles north of Cartersville, moving west at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Fairmount, Pine Log, Folsom and Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3441 8465 3436 8465 3435 8464 3435 8465
      3432 8465 3430 8466 3433 8485 3441 8485
      3447 8478
TIME...MOT...LOC 0339Z 106DEG 6KT 3437 8471

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 5, 12:21 AM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1221 AM EDT Tue Jul 5 2022

GAZ044-053-054-050445-
Fayette GA-Coweta GA-South Fulton GA-
1221 AM EDT Tue Jul 5 2022

...A strong thunderstorm will impact portions of northwestern
Fayette, north central Coweta and south central Fulton Counties
through 1245 AM EDT...

At 1221 AM EDT, a strong thunderstorm was over Fairburn, or 9 miles
northwest of Fayetteville, moving west at 5 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Fayetteville, Union City, Fairburn, Tyrone, Palmetto, Cannongate and
Sandy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3359 8470 3367 8464 3360 8446 3345 8447
      3347 8471
TIME...MOT...LOC 0421Z 106DEG 6KT 3355 8457

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:00 PM EDTSevere Thunderstorm WarningFFCSumter30 min
Jul 4, 8:04 PM EDTSpecial Weather StatementFFCHouston26 min
Jul 4, 8:09 PM EDTSpecial Weather StatementFFCPeach36 min
Jul 4, 8:11 PM EDTSpecial Weather StatementFFCHenry34 min
Jul 4, 8:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jul 4, 8:33 PM EDTSpecial Weather StatementFFCDeKalb27 min
Jul 4, 8:41 PM EDTSpecial Weather StatementFFCFulton34 min
Jul 4, 8:46 PM EDTSpecial Weather StatementFFCPeach29 min
Jul 4, 8:55 PM EDTSpecial Weather StatementFFCPeach35 min
Jul 4, 9:14 PM EDTSpecial Weather StatementFFCFulton31 min
Jul 4, 9:50 PM EDTSpecial Weather StatementFFCCobb25 min
Jul 4, 9:56 PM EDTFlash Flood WarningFFCDeKalb, Fulton5 hr
Jul 4, 10:25 PM EDTSpecial Weather StatementFFCCobb35 min
Jul 4, 11:38 PM EDTSpecial Weather StatementFFCClayton37 min
Jul 4, 11:39 PM EDTSpecial Weather StatementFFCBartow36 min
Jul 5, 12:21 AM EDTSpecial Weather StatementFFCClayton24 min
Jul 5, 2:22 PM EDTSpecial Weather StatementFFCEmanuel38 min
Jul 5, 3:18 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jul 5, 3:29 PM EDTSpecial Weather StatementFFCJohnson31 min
Jul 5, 3:52 PM EDTSpecial Weather StatementFFCJohnson38 min
Jul 5, 4:40 PM EDTSpecial Weather StatementFFCHaralson35 min

Nearby

Flash Flood Warnings in Georgia, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.